MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATION FASTENER
Model Number DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2/19/2024, it was reported by a sales representative via phone that (2) ar-3730sp double loaded knee fibertak anchor would not seat properly during insertion and were unable to capture.The case was completed using another ar-3730sp double-loaded knee fiber tap anchor from the same lot with no issues.There was a few minute delay in removing the anchors that would not seat.Nothing broke inside the patient, and no adverse effects on the patient.This was discovered during an mcl reconstruction procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is user error, improper bone preparation, and/or surgical technique.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18836652
Report Number1220246-2024-01296
Device Sequence Number7499443
Product Code MBI
UDI-Device Identifier00888867431645
UDI-Public00888867431645
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K231330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNEE FIBERTAK, W/ NEEDLES
Device Catalogue NumberAR-3730SP
Device Lot Number15138704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown